Myers, Donald E.. "On the exponential function and Pólya's proof." Portugaliae mathematica 35.1 (1976): 35-39. <http://eudml.org/doc/115274>.
@article{Myers1976, author = {Myers, Donald E.}, journal = {Portugaliae mathematica}, language = {eng}, number = {1}, pages = {35-39}, publisher = {Sociedade Portuguesa de Matemática}, title = {On the exponential function and Pólya's proof}, url = {http://eudml.org/doc/115274}, volume = {35}, year = {1976}, }
TY - JOUR AU - Myers, Donald E. TI - On the exponential function and Pólya's proof JO - Portugaliae mathematica PY - 1976 PB - Sociedade Portuguesa de Matemática VL - 35 IS - 1 SP - 35 EP - 39 LA - eng UR - http://eudml.org/doc/115274 ER -